# SDR DALA2023110909249

- Difficulty date: November 7, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 98,148 hours, 45,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0658 EXIT SIGN COVER FELL OFF NEAR ROWS 25-27. CORRECTIVE ACTION: RESECURED EXIT SIGN COVER A/C OK FOR SVC. (4401246)
